Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Amalgamation of polyadic algebras


Author: James S. Johnson
Journal: Trans. Amer. Math. Soc. 149 (1970), 627-652
MSC: Primary 02.48
DOI: https://doi.org/10.1090/S0002-9947-1970-0284319-9
MathSciNet review: 0284319
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The main result of the paper is that for I an infinite set, the class of polyadic I-algebras (with equality) has the strong amalgamation property; i.e., if two polyadic I-algebras have a given common subalgebra they can be embedded in another algebra in such a way that the intersection of the images of the two algebras is the given common subalgebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.48

Retrieve articles in all journals with MSC: 02.48


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0284319-9
Keywords: Amalgamation property, Beth's Theorem, Craig's interpolation theorem, logical constant, witness to quantifier, rich polyadic algebra
Article copyright: © Copyright 1970 American Mathematical Society